# SDR IXXA20250205001

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 106,420 hours, 18,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 451T26031
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE CLEANING PDU 5L IN FLC, BILGE PANEL SURROUNDING CRACKED AND CORRODING
